# SDR R61A201812031191

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 7,246 hours, 4,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILLUMINATED EXIT SIGN LENS CRACKED ON L1 AND R2 DOORS. R&R EXIT SIGN LENS IAW AMM 33-50-17.
